Psycho-Babble Medication Thread 85106

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Efexor sexual problem

Posted by dreamer on November 25, 2001, at 13:25:19


Okeedowkey,

Is there a female name/version of priapism (constant male erection ) cause tis driving me crazy.
How to explain to doc..... ?
It's TOO much.
I can't get no satisfaction is an understatement, I'm going blind.
Eventually reach the big O but after a sleep and refreshments ........can't get anything done.

dreamer

 

Re: Drugs n female priapism-

Posted by dreamer on November 25, 2001, at 21:29:22

In reply to Efexor sexual problem, posted by dreamer on November 25, 2001, at 13:25:19

>
> Okeedowkey,
>
> Is there a female name/version of priapism (constant male erection ) cause tis driving me crazy.
> How to explain to doc..... ?
> It's TOO much.
> I can't get no satisfaction is an understatement, I'm going blind.
> Eventually reach the big O but after a sleep and refreshments ........can't get anything done.
>
> dreamer

Priapism of clitoris - priapism -word used also for female problem- web searched

dreamer sitting on ice pack.

 

Re: Drugs n female priapism- dreamer

Posted by jay on November 26, 2001, at 1:37:27

In reply to Re: Drugs n female priapism-, posted by dreamer on November 25, 2001, at 21:29:22

What meds are you on, and may be causing this? I have heard Dexedrine causing a similar problem in women...that is all I know of. Of course, I am a guy..so I drool at the idea...but I don't wanna think about priapism and them having to stick a big needle in the long john! AHHHHH!

Anyways...you shouldn't need medical attention, just maybe a med reduction. (Keeping the sexual innuendo to a minimum..heh.;-)


Jay


> >
> > Okeedowkey,
> >
> > Is there a female name/version of priapism (constant male erection ) cause tis driving me crazy.
> > How to explain to doc..... ?
> > It's TOO much.
> > I can't get no satisfaction is an understatement, I'm going blind.
> > Eventually reach the big O but after a sleep and refreshments ........can't get anything done.
> >
> > dreamer
>
> Priapism of clitoris - priapism -word used also for female problem- web searched
>
> dreamer sitting on ice pack.

 

Re: Drugs n female priapism- jay

Posted by dreamer on November 26, 2001, at 3:55:29

In reply to Re: Drugs n female priapism- dreamer, posted by jay on November 26, 2001, at 1:37:27

> What meds are you on, and may be causing this? I have heard Dexedrine causing a similar problem in women...that is all I know of. Of course, I am a guy..so I drool at the idea...but I don't wanna think about priapism and them having to stick a big needle in the long john! AHHHHH!
>
> Anyways...you shouldn't need medical attention, just maybe a med reduction. (Keeping the sexual innuendo to a minimum..heh.;-)
>
>
> Jay
>
>
> > >
> > > Okeedowkey,
> > >
> > > Is there a female name/version of priapism (constant male erection ) cause tis driving me crazy.
> > > How to explain to doc..... ?
> > > It's TOO much.
> > > I can't get no satisfaction is an understatement, I'm going blind.
> > > Eventually reach the big O but after a sleep and refreshments ........can't get anything done.
> > >
> > > dreamer
> >
> > Priapism of clitoris - priapism -word used also for female problem- web searched
> >
> > dreamer sitting on ice pack.

hi J...
Effexor225 , but it's only a recent thing it's not pleasant anymore maybe it's part of mild hypomania also suffer heart arrythmias feeling xcited all the time is increasing them , reducing med now would be a disaster lots of stressful things.....having to go out and deal with things.
If it continues I'll have to explain / complain get on well with doc though he's somewhat incompetent.

Maybe it's common girls tend not to talk much bout such things.

dreamer -knows how viagra feels.

 

Re: Drugs n female priapism- dreamer

Posted by Cam W. on November 26, 2001, at 8:18:58

In reply to Re: Drugs n female priapism- jay, posted by dreamer on November 26, 2001, at 3:55:29

Dreamer - Sorry that I missed this post (and not because I act like a 13 year old, most of the time). Call your doc today and tell him/her that you ARE experiencing clitoral priapism.

In males, if this last more that 24 to 48 h it is a serious medical complication. The stasis (stopping) of blood flow can lead to permanent problems and damage. In some cases they need to open a shunt to drain the blood (ouch). Many men never work the same, again ("Willie won't be able to come out to play today, he's a little blue").

I am not sure if this stasis of blood occurs in women. I guess it would depend on the size of the clitorus; but in most I have seen ... felt... whatever (yeah, I'm such a stud) ...I doubt that stasis of blood is a major problem. You guys don't have a corpus callosum or corpus cavernosa to hold th blood in, so I doubt that there could be any permanent damage. Perhaps check yourself for darkening &/or blackening, in the area; especially the tip.

This may require a slight lowering of the Effexor dose to get rid of. Have it checked, though; at least via phonecall. - Cam

 

Re: Efexor sexual problem

Posted by Willow on November 26, 2001, at 8:45:37

In reply to Efexor sexual problem, posted by dreamer on November 25, 2001, at 13:25:19

Dreamer

When was the last time you had a regular physical? Trust me, as you get older it isn't as uncomfortable.

I shall check in a week and hope you have made the appointment. No excuses!

Whistling Willow


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.